# SDR SWAA2023052441421

- Difficulty date: April 26, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19L WL193. MARKED<[01] VERIFIED APPLICABILITY FOR SRM 51-10-02 PARAG 9. REPAIRABLE BY REPLACEMENT.;[02] PRIOR TO REMOVAL;FOUND PART HAS NOT ALLOWABLE DAMAGE ON SRM;PART WILL BE REPAIRABLE BY REPLACEMENT PER SRM 51-10-02 PARAG 9.;[03] REMOVED DAMAGED GUSSET PER SRM 51-40-02.;[04] VERIFIED CORRECTIVE ACTIONS 1-3;[05] RECEIVED;LOCATED AND DRILLED NEW GUSSET WITH P/N 143A9481-6;LOT#1526495-2 PER SRM 51-40-05 AND DWG#143A7902.OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTION ITEM 5; OK TO INSTALL.;[07] INSTALLED NEW GUSSET ON FCB;AT BS500D S-19L;WL193 PER SRM 51-40-02 AND DGW#143A7902.;[08] VERIFIED CORRECTIVE ACTION 7 AND MEASUREMENT TABLE
